An invertible transformation two-sample trimmed t -statistic under heterogeneity and nonnormality

Jiin Huarng Guo, Wei Ming Luh

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

As various transformation methods are unsatisfactory to control Type-I error rate under heterogeneity and nonnormality for the two-sample case, an invertible transformation trimmed t-statistic is proposed, and the confidence interval is derived. Simulation results and experimental data are also presented.

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalStatistics and Probability Letters
Volume49
Issue number1
DOIs
Publication statusPublished - 2000 Aug 1

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'An invertible transformation two-sample trimmed t -statistic under heterogeneity and nonnormality'. Together they form a unique fingerprint.

Cite this